# SDR USAA20110516BB037

- Difficulty date: May 15, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N245AY
- Make and model: Boeing 767201
- Aircraft serial: 23897
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Part number: 5068D1007
- Condition: Defective
- Location: L1 Door
- Part time: 47,564 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - ENTRY DOOR L1 ELECTRIC DOOR OPENING WAS INOPERATIVE.  MAINTENANCE REPLACED THE OVER-CENTER MECHANISM DUE TO A MISSING BEARING.
